Levemir Lumps?

rated by 0 users
This post has 2 Replies | 0 Followers

Top 10 Contributor
Male
Posts 374
Simi_Papa Posted: Tue, Jun 28 2011 4:23 PM

I started using Levemir at bedtime about a month ago.  I've noticed that I seem to have lumps under some of the injection sites.  Has anyone experienced this type of problem with insulin injections?  I can't seem to find any information about this.  I don't seem to have any other problems with these injections.  If I rub them they seem to go away, slowly.  However, the instructions say not to rub the injection site when you inject.

Bill

"May the Force be with you!"

Diagnosed in 1997; Off all meds except Metformin!! Smile

www.nvhealthy.com

Top 25 Contributor
Female
Posts 58
Short-Jan replied on Wed, Jun 29 2011 5:27 PM

I've gotten lumps at an injection site if I've developed an infection. How long does it take for the lumps to disappear? If the lump is itchy, feels hotter than the surrounding skin and/or is hard and painful you need to have it looked at. You might be allergic to Levemir.

Jan

 

 

type 1 dx. 1955

Top 10 Contributor
Male
Posts 374
Simi_Papa replied on Wed, Jun 29 2011 8:20 PM

None of those reactions and the lumps go away within minutes after rubbing them.  No pain, no itching and no bother really.  Just thought it was unusual.  I'll mention it to my endo in Aug.

Bill

"May the Force be with you!"

Diagnosed in 1997; Off all meds except Metformin!! Smile

www.nvhealthy.com

Page 1 of 1 (3 items) | RSS